Complexity, simplicity, and epidemiology.

Pearce, N; Merletti, F; (2006) Complexity, simplicity, and epidemiology. International journal of epidemiology, 35 (3). pp. 515-9. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyi322

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyi322

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar